Homomorphism between Rings

Vinod S., Biju G. S., Minikumari N. S.

Abstract


In this paper, using elementary algebra and analysis, we characterize and compute all ring homomorphism from \(\mathbb{Z}^n\) to \(\mathbb{Z}^m\) and from \(\mathbb{Q}^n\) to \(\mathbb{Q}^m\). Also, we characterize and compute all continuous ring homomorphism from \(\mathbb{R}^n\) to \(\mathbb{R}\).


Keywords


Homomorphism; Rings; Continuous function

Full Text:

PDF

References


A. Cameron, Counting ring homomorphisms, Pi Mu Epsilon Journal 13(2) (2010), 65 – 67, DOI: https://www.jstor.org/stable/24340801?seq=1.

J. A. Gallian, Contemporary Abstract Algebra, D. C. Heath and Company (1994).

J. A. Gallian and J. Van Buskirk, The number of homomorphisms from (Z_m) into (Z_n), The American Mathematical Monthly 91(3) (1984), 196 – 197, DOI: 10.1080/00029890.1984.11971375.

J. A. Gallian and D. S. Jungreis, Homomorphisms from (Z_m[i]) into (Z_n[i]) and (Zm[rho]) into (Z_n[rho]), where (i^2+1=0) and (rho^2+rho+1=0), The American Mathematical Monthly 95(3) (1988), 247 – 249, DOI: 10.1080/00029890.1988.11971992.

H. Kestelman, Automorphisms of the field of complex numbers, Proceedings of the London Mathematical Society 2(1) (1951), 1 – 12, DOI: 10.1112/plms/s2-53.1.1.

M. Saleh and H. Yousef, The number of ring homomorphisms from (Z_{m_1}times Z_{m_2}times cdots Z_{m_r}) to (Z_{k_1}times Z_{k_2}times cdots times Z_{k_s}), The American Mathematical Monthly 105(3) (1998), 259 – 260, DOI: 10.1080/00029890.1998.12004878.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i3.1415

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905